Side Effects Of Combivir And Reyataz And Norvir
Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
University of British Columbia1)The numbness in your hands seemed to be present before you even went on medications, so I would have that checked out to make sure you don't have another problem. Neuropathy typically begins in the feet rather than the hands.2) The headaches... Read more »
Read more »
Read more »
A Slice of Atazanavir, but Hold the Ritonavir: Switch to Unboosted Dose Still Effective After 120 Weeks, With Good Lipid FindingsSwitching from a regimen containing Reyataz (atazanavir) boosted with Norvir (ritonavir) to a regimen that cuts out the Norvir doesn't hurt the regimen's effectiveness and doesn't compromise its safety, according to 120-week results from a study... Read more »
Connect With Others
Posted by light001, 3 Replieshello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Guides for People With HIV